# SDR TRAX200800124

- Difficulty date: January 21, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 15,674 hours, 12,925 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Selector Knob
- Condition: Broken
- Location: Stby Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THRU FL 180 THE STBY ALTIMETER SELECT KNOB BROKE, KNOB WILL ONLY ROTATE COUNTER CLOCKWISE.  EMERGENCY DECLARED.  A/C RETURNED TO ATL AFTER T/O.
